# SDR REXA2020101300662

- Difficulty date: September 14, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT BL 0.00, WL 114, 3.7" IN LENGTH, FS 621 REAR PRESSURE BULKHEAD.  REPAIRED 621 BULKHEAD AT BL 0.00 WL 114, IAW MHIRJ REO 601R-53-61-1285, REV E DATED 10/31/16.  NO DEFECTS NOTED.  THIS IS A MAJOR REPAIR.
